# SDR CALA20191011726

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 45,251 hours, 16,091 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Part time: 1 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.2" LONG CRACK IN WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB REF LOG PAGE 3482517 CRACK LOCATED BETWEEN LBL 40 AND LBL 31.83 INSTALLED EWIS IN CABIN AND WHEEL WELL REF GMM 05-35-51 PERFORMED STEPS A B AND C OF PARA 4 OF SRM 57-10-10 REPAIR 4 C/W INSP. PARA 4 OF SRM 57-10-10 REPAIR 4, STEP C, NO CRACKS FOUND. REF LP 3482517, (DOCUMENTED PROGRESS FOR BOTH LOG PAGES THERE IN ERROR) ROUTED DAMAGE, ACCOMPLISHED HFEC WITH NO ADDITIONAL FINDINGS AND VERIFIED MATERIAL FOR REPAIR AS 2024-T3 .100" PER SRM 57-10-10 REPAIR 4. REPAIR 4 PAR 4F&G. REQUEST OK TO INSTALL. FABRICATED, TREATED AND PRIMED REPAIR DOUBLER PER SRM 57-10-10 4, OKAY TO INSTALL DOUBLER. VERIFIED FABRICATION OF REPAIR DOUBLER REF SRM 57-10-10 REPAIR INSTALLED DOUBLER PER SRM 57-10-10 REPAIR 4 PAR 4H-J 4. H-J. VERIFIED INSTALL
